Prediction of the optimum bubble size for inclusion removal from molten metals by flotation

Wang, L., Lee, H.G. and Hayes, P.C. (1996) Prediction of the optimum bubble size for inclusion removal from molten metals by flotation. ISIJ International, 36 7-16. doi:10.2355/isijinternational.36.7


Author Wang, L.
Lee, H.G.
Hayes, P.C.
Title Prediction of the optimum bubble size for inclusion removal from molten metals by flotation
Journal name ISIJ International   Check publisher's open access policy
ISSN 1347-5460
0915-1559
Publication date 1996
Sub-type Article (original research)
DOI 10.2355/isijinternational.36.7
Volume 36
Start page 7
End page 16
Total pages 10
Place of publication Tokyo, Japan
Publisher Nippon Tekko Kyokai / Iron and Steel Institute of Japan
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Chemical Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 60 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Jan 2016, 14:36:38 EST by Vicki Thompson on behalf of School of Chemical Engineering